MathSciNet Relay Station
MathSciNet bibliographic data
MR2060628 05C65 (05C80 60C05)
Darling, R. W. R.; Levin, David A.; Norris, James R. Continuous and discontinuous phase transitions in hypergraph processes. Random Structures Algorithms 24 (2004), no. 4, 397–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement